MathSciNet Relay Station
MathSciNet bibliographic data
MR739085 (86g:52020) 52A40
Konyagin, S. V.; Sevastʹyanov, K. A. Estimate of the number of vertices of a convex integral polyhedron in terms of its volume. (Russian) Funktsional. Anal. i Prilozhen. 18 (1984), no. 1, 13–15.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement